# SDR FDEA201203191019

- Difficulty date: March 19, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 24,882 hours, 13,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781932202
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 6L GOUGED AT TWO PLACES BETWEEN FR 20 TO FR 21 ON THE SCALLOP AND BASE.  AFTER BLEND OUT, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 102, ITEM C.  REPAIRED BY SPLICING NEW SEAT TRACK SEGMENT IAW SRM 63-10-16, FIG 203, SHEET 1.
